# SDR SWIA200312570

- Difficulty date: October 31, 2003
- Submitted: November 6, 2003
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 11,222 hours, 16,696 cycles
- Engine: Pwa PW118B
- System (JASC): 3418 · Stall Warning System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STALL WARNING LIGHT WOULD NOT EXTINGUISH ON THE MAP.  REMOVED AND REPLACED STALL WARNING PANEL WITH A SERVICEABLE PANEL  IAW AMM 27-00-00.  OPS CHECK GOOD.   P/N:  120-34428-505
